# SDR ASOA03332

- Difficulty date: July 21, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IN BTR, THE BLEED AIR DUCT SUPPORT BRACKET ON THE LEFT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE BLEED AIR DUCT SUPPORT BRACKET ON THE LEFT SIDE IAW ASA EO 700-36-0003A.  (M)
